# SDR GAIA9749

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: A49833
- Condition: Loose
- Location: Cargo Comp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

KHA - FLT 484 - CVG TO PIT - WHILE IN CRUISE, THE 'FWD CARGO & ELECT ACCESS" FIRE LIGHT AND BELL ACTIVATED FOR LESS THAN ONE SECOND.  AS A PRECAUTION, THE FLIGHT CREW SHUT DOWN THE COCKPIT HEATER, THE FIRE WARNING SYSTEM TESTED OK.  INSPECTION REVEALED A LOOSE CONNECTION ON A FIRE DETECTOR IN THE FORWARD CARGO COMPARTMENT.  THE CONNECTOR ON THE FIRE DETECTOR WAS SECURED AND THE FIRE DETECTION SYSTEM TESTED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
